# SDR HEEA0011963

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6251V
- Make and model: Bell 206L-3
- Aircraft serial: 51404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shell Assy
- Part number: 206033201267
- Condition: Defective
- Location: Roof Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHELL ASSY RIVETS WORKING L/H AND R/H SIDE AT AFT END OF ROOF PANEL UNDER TRANSMISSION SUPPORTS. INSTALLED RIVETS USING 890 ADHESIVE CR3242-5.
